# SDR QXEA2018061100217

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 40,499 hours, 42,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 85217064103541
- Condition: Sheared
- Location: Hand Rail
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CREW WAS UNABLE TO OPEN THE CABIN DOOR AFTER BLOCK IN.  REMOVED FROM SERVICE.  FOUND THE FWD HAND RAIL UPPER STRUT SHEARED AT THE FWD FITTING.   REMOVED THE UPPER STRUT AND END FITTING OF FWD PAX DOOR FWD HANDRAIL IAW AMM 52-11-21-000-801. INSTALLED UPPER STRUT AND END FITTING OF FWD PAX DOOR HANDRAIL IAW AMM 52-11-21-400-801, DOOR OPS CHECKED GOOD. RETURNED TO SERVICE.
